MathSciNet Relay Station
MathSciNet bibliographic data
MR1829721 46B20
Kato, Mikio; Maligranda, Lech; Takahashi, Yasuji On James and Jordan-von Neumann constants and the normal structure coefficient of Banach spaces. Studia Math. 144 (2001), no. 3, 275–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement